American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Neil Hindman, Dona Strauss and Yevhen Zelenyuk. Large rectangular semigroups in Stone-Cech compactifications. Trans. Amer. Math. Soc. 355 (2003) 2795-2812. MR 1975400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jonathan Leech. The geometric structure of skew lattices . Trans. Amer. Math. Soc. 335 (1993) 823-842. MR 1080169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. E. Hall. Amalgamation for inverse and generalized inverse semigroups . Trans. Amer. Math. Soc. 310 (1988) 313-323. MR 965756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohan S. Putcha. Conjugacy classes in algebraic monoids . Trans. Amer. Math. Soc. 303 (1987) 529-540. MR 902783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Francis Pastijn and Mario Petrich. Congruences on regular semigroups . Trans. Amer. Math. Soc. 295 (1986) 607-633. MR 833699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mohan S. Putcha. Regular linear algebraic monoids . Trans. Amer. Math. Soc. 290 (1985) 615-626. MR 792815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. B. McAlister. Rees matrix covers for locally inverse semigroups . Trans. Amer. Math. Soc. 277 (1983) 727-738. MR 694385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Pastijn. The structure of pseudo-inverse semigroups . Trans. Amer. Math. Soc. 273 (1982) 631-655. MR 667165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Meakin and K. S. S. Nambooripad. Coextensions of regular semigroups by rectangular bands. II . Trans. Amer. Math. Soc. 272 (1982) 555-568. MR 662053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohan S. Putcha. Connected algebraic monoids . Trans. Amer. Math. Soc. 272 (1982) 693-709. MR 662061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Kowol and H. Mitsch. Nilpotent inverse semigroups with central idempotents . Trans. Amer. Math. Soc. 271 (1982) 437-449. MR 654843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mario Petrich and Norman R. Reilly. A network of congruences on an inverse semigroup . Trans. Amer. Math. Soc. 270 (1982) 309-325. MR 642343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Meakin and K. S. S. Nambooripad. Coextensions of regular semigroups by rectangular bands. I . Trans. Amer. Math. Soc. 269 (1982) 197-224. MR 637035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohan S. Putcha. On linear algebraic semigroups . Trans. Amer. Math. Soc. 259 (1980) 457-469. MR 567091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohan S. Putcha. On linear algebraic semigroups. II . Trans. Amer. Math. Soc. 259 (1980) 471-491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mario Petrich. Some categorical equivalences for $E$-unitary inverse semigroups . Trans. Amer. Math. Soc. 259 (1980) 493-503. MR 567092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Meakin. Structure mappings, coextensions and regular four-spiral semigroups . Trans. Amer. Math. Soc. 255 (1979) 111-134. MR 542873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pierre Antoine Grillet. On regular semigroups and their multiplication . Trans. Amer. Math. Soc. 246 (1978) 111-138. MR 515532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. E. Hall. Amalgamation and inverse and regular semigroups . Trans. Amer. Math. Soc. 246 (1978) 395-406. MR 515546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pierre Antoine Grillet. The multiplicative behavior of $\mathcal{H}$ . Trans. Amer. Math. Soc. 217 (1976) 59-86. MR 0412311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. D. Arendt. On semisimple commutative semigroups . Trans. Amer. Math. Soc. 208 (1975) 341-351. MR 0379699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James Streilein. An embedding theorem for matrices of commutative cancellative semigroups . Trans. Amer. Math. Soc. 208 (1975) 127-140. MR 0374306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gérard Lallement. Amalgamated products of semigroups: the embedding problem . Trans. Amer. Math. Soc. 206 (1975) 375-394. MR 0364505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Meakin. One-sided congruences on inverse semigroups . Trans. Amer. Math. Soc. 206 (1975) 67-82. MR 0369580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rebecca Slover. The radicals of a semigroup . Trans. Amer. Math. Soc. 204 (1975) 179-195. MR 0369584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. B. McAlister. Groups, semilattices and inverse semigroups. II . Trans. Amer. Math. Soc. 196 (1974) 351-370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. B. McAlister. Groups, semilattices and inverse semigroups. I, II . Trans. Amer. Math. Soc. 192 (1974) 227-244. MR 0357660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Janet E. Ault. Semigroups with midunits . Trans. Amer. Math. Soc. 190 (1974) 375-384. MR 0340456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mario Petrich. The structure of completely regular semigroups . Trans. Amer. Math. Soc. 189 (1974) 211-236. MR 0330331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2